# SDR ASAA2017040320352

- Difficulty date: April 3, 2017
- Submitted: April 5, 2017
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 5,849 hours, 1,929 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bearing
- Condition: Worn
- Location: Duct Link
- Component: Link
- Component part number: 322U23382
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 48742000 FOUND THE NR 1 ENGINE DUCT ATTACH LINKS FROM DUCT TO FAN CASE WORN AT BEARING ENDS FWD & AFT POSITION.  ACFT GROUNDED.  REPLACED FWD & AFT ATTACHMENT LINKS ON THE NR 1 ENGINE START DUCT TO FAN CASE  71-00-02, FIG. 25-1.
